MathSciNet Relay Station
MathSciNet bibliographic data
MR2812834 (2012f:15050) 15A99
Allahviranloo, T.; Ghanbari, M.; Hosseinzadeh, A. A.; Haghi, E.; Nuraei, R. A note on "Fuzzy linear systems'' [MR1614810]. Fuzzy Sets and Systems 177 (2011), 87–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement